MathSciNet Relay Station
MathSciNet bibliographic data
MR1057942 (91j:13012) 13E10 (16L60 16P20 16P60)
Faith, Carl Finitely embedded commutative rings. Proc. Amer. Math. Soc. 112 (1991), no. 3, 657–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement